MathSciNet Relay Station
MathSciNet bibliographic data
MR2450208 14J28 (11G35 14G05)
Hassett, Brendan; Tschinkel, Yuri Potential density of rational points for $K3$ surfaces over function fields. Amer. J. Math. 130 (2008), no. 5, 1263–1278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement